Jump to content

Search the Community

Showing results for tags 'edema'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Controversies, actions, events
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. Hello. I'm posting here because, like many of us probably, I'm in pain and I'm scared. I've been on various SSRIs for about...15 years or so, Seroquel for the last 7? Latest was Effexor for a few years, coupled with Seroquel. I tapered off Seroquel for about 6 months successfully, only problem was with insomnia at the end. 2 months or so I was free. November I ran out of my script of Effexor, it had been a few days. I asked my doc for something new because my depression was worsening, but I didn't want Seroquel because I've since kinda come to the conclusion that unless I'm psychotic (never been) I don't want to be on that hardcore of a drug, because of the insomnia (I left it for insurance reasons). Doc gave me Trintellix November 20 and said I didn't need to taper off Effexor. I was wary, but I went with it. The Trintellix seemed immediately effective for the depression, but it came with side effects. Diarrhea, itchy feet for a few days, and then the one I couldn't live with - water retention. I was on half the prescribed dose for 2 weeks before I stopped because the water was starting to make my chest hurt. Went back and she put me on Zoloft...and was dismissive of my continued diarrhea and weakness. I used Zoloft for 2 weeks, then stopped that three nights ago because of the continued diarrhea, and I'm now coughing. I'm...kind of improving. I have some energy now, not going to the bathroom every few hours. But I keep coughing these tiny little coughs that come with nothing. I read SSRIs can cause something called SIADH, some sort of problem where the body makes too much anti-diuretic hormone...and I'm also on anti-diuretics, which makes it more possible to get this SIADH. So now I'm just sitting here, on nothing for depression, coughing and afraid. I know this is probably just a temporary thing until my body gets back to some sort of homeostasis, sheds whatever water I'm retaining still (which I think is why I'm coughing), I'm waiting until the 1st when my new insurance kicks in and I can see a new doctor, but the broken part of my brain makes me worry it's permanent, that my heart's been damaged. Anxiety sucks. Anyone ever had water retention issues on an SSRI?
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy